# SDR A6WA20124M603

- Difficulty date: November 7, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELONGATED HOLES ON ACCESS HOLE 131AL IN 5 PLACES.  OPEN HOLES TO 330 FABRICATED AND INSTALL FREEZE PLUGS.
